# SDR HYIA20180823002

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 36,840 hours, 36,388 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 52920291
- Condition: Corroded
- Location: Lt Wing
- Part time: 11,677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTNENANCE,  CORROSION WAS FOUND ON THE LEFT WING SPAR STRAP,  LT WS 136.54. THE DIMENSIONS FOR THIS CORROSION ARE: 1.320 INCHES LONG, .884 INCHES WIDE, AND .050 INCHES DEEP.  REPLACED THE SPAR STRAP.
